# SDR AALA201812189052

- Difficulty date: December 10, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 25,226 hours, 20,793 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033065013
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE LOWER RT WING SKIN.  REPAIRED THE SKIN IAW SRM 57-10-01,  REPAIR 54, STRAP REPAIR 1.
